MathSciNet Relay Station
MathSciNet bibliographic data
MR33001 (11,379c) 56.0X
Eilenberg, Samuel; MacLane, Saunders Homology of spaces with operators. II. Trans. Amer. Math. Soc. 65, (1949). 49–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement